hello, im a 36 year old lady who has had svt for many years, i was first put on vera caps and after 6 years out of the blue i had a SVT attack with a heart rate of 240 a min, they changed my medication over to sotalol, increasing it slowly, im now taking 120mg in the morning and again 120mg at night, since the latest upped dosage of a extra 40mg in morning and night, i keep having small palputation while sitting up at night only that seem to be stronger when in bed and laying down, these only occur in the late afternoon and at night before going off to sleep, i also know that i am tired and do try and have a rest of a afternoon but they still occur, are these because of the increase in sotalol??? or because im tired, ive asked the dr but he says it is just stress, but i am getting stressed wanting to know whats happening?? please if anyone has had this happen let me know
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.